# SDR AALA20160511003

- Difficulty date: May 11, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 47,540 hours, 19,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOOR INTERCOSTAL AT LBL 10 IS CRACKED IN TWO LOCATIONS, BETWEEN FS 348 & 352.  R & R INTERCOSTAL IAW AARD 51-00-050-1 & 51-40-02-0G.
